# SDR HNAA0200033

- Difficulty date: March 29, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N916HA
- Make and model: Dhav DHC8102
- Aircraft serial: 072
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85330073101
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DuringC-check found correded frame leg @X510 from STR30S to STR32S. The damage was repaired per EO8-53-02-0366. This EO replaces frame segment form existing factory splice at STR33 to STR29S.
